# SDR 97ZZZX1162

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N507EB
- Make and model: Beech B300
- Aircraft serial: FL81
- System (JASC): 2150 · Cabin Cooling System
- Part: Pivot
- Part number: 1179100609
- Condition: Broken
- Location: Air Cond Mount
- Part time: 1,505 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THIS PIVOT P/N 117-910060-9, (I.P.B. KINGAIR 350 MODEL B300 AND B300C) BOOK P/N 130-590031-9A7 CHAPTER 21-50-20, PAGE 4, FIG 50-20, HAS BEEN FOUND BROKEN ON THE LAST TWO KINGAIR 350'S THAT INSPECTIONS WERE PERFORMED ON.  BOTH AIRCRAFT HAD LESS THAN 2,000 HOURS OPERATING TIME.  WHEN THE PIVOT BREAKS AT ONE END, IT ALLOWS THE AIR CONDITIONING COMPRESSOR TO MOVE AND STARTS A VIBRATION THAT CAN BE MISTAKEN FOR AN ENGINE VIBRATION, RESULTING IN AN ENGINE SHUT DOWN.  IT APPEARS THIS PIVOT IS NOT MADE TO WITHSTAND THE STRESS FROM THE AIR CONDITIONER COMPRESSOR WHEN ENGAGED AND SHUT DOWN.  RECOMMEND ALL THESE PIVOTS BE REMOVED FROM AIRCRAFT AND NEW DESIGNED STRONGER PIVOTS INSTALLED.
